# SDR ABXA9600243

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2113
- Engine: Rroyce DART54210K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 11,217 hours
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FAILED IN-FLIGHT.  REPLACED NR 2 ENGINE.  NOTE: NO TEAR-DOWN FINDINGS AVAILABLE AT THIS TIME ON FAILED ENGINE.
